# SDR SWIA972141

- Difficulty date: November 30, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 24,301 hours, 27,632 cycles
- Engine: Pwa PW118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT FLAP, ADVANCED SWS, CONTROL FAULT, OUTBOARD PAIR FLASHING.  QRH WAS FOLLOWED BUT SYSTEM DID NOT RESET. FOUND MOISTURE IN CANNON PLUGS, CLEANED.  USING PARKER FLAP TROUBLESHOOTING GUIDE, FOUND LEFT INBOARD FLAP SLOW TO EXTEND.  REPLACED LEFT INBOARD ACTUATOR IAW 27-50-07 AND RII 27-307.  CYCLED SEVERAL TIMES OPS CHECK GOOD WITH NO LEAKS NOTED.PN ON 320300-1005  SN ON 1107  SN OFF 1232
